Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

I have a 6 year old child with a fever of 103.2 should I take Her to the ER

Answer Question
 
mom101110

Asked by mom101110 at 2:49 PM on Feb. 21, 2013 in General Parenting

Level 1 (3 Credits)
Answers (18)
  • Have you tried tylenol  yet?

    louise2

    Answer by louise2 at 2:51 PM on Feb. 21, 2013

  • No, unless she has other horrible signs. But, I would try to get her into her dr's office & if they couldn't see her soon, then I'd try an urgent care place.
    3libras

    Answer by 3libras at 2:53 PM on Feb. 21, 2013

  • give her some fever reducer first, if it doesn't go down after a hour then take her in.
    LostSoul88

    Answer by LostSoul88 at 2:54 PM on Feb. 21, 2013

  • Try to get her to see her doctor. Call the advice line at the doctor's office if there is one. I wouldn't be comfortable with a fever in a child that stayed that high for long, and if it gets any higher, I'd take her to the emergency room. Is she showing other signs of sickness? Is she dehydrated? Headache?
    Ballad

    Answer by Ballad at 2:55 PM on Feb. 21, 2013

  • That is high, I would have at least called the Pediatrician & given him Childrens Tylenol or Childrens Motrin. Have you tried either yet?
    ILovemyPaulie

    Answer by ILovemyPaulie at 2:55 PM on Feb. 21, 2013

  • Unless she's exhibiting some kind of other alarming behavior, I wouldn't before I tried Tylenol and a tepid bath. I would call her doctor though.
    hootie826

    Answer by hootie826 at 2:57 PM on Feb. 21, 2013

  • Call her doctor or take her to urgent care. I wouldn't be content to wait and see with a fever that high.
    Bmat

    Answer by Bmat at 2:59 PM on Feb. 21, 2013

  • No tylenol. Give children's Advil and go to the doctor.
    PandaGwen

    Answer by PandaGwen at 3:02 PM on Feb. 21, 2013

  • I'd give a dose of Tylenol or Advil and then throw her in the car and take her to the ER now...that temp is way too high for my liking
    AllAboutKeeley

    Answer by AllAboutKeeley at 3:03 PM on Feb. 21, 2013

  • Depends on the other symptoms. Is she having trouble breathing... then yes.

    If not give Advil/Motrin and see if that will bring it down about two points in an hour. Keep her hydrated and contact her doctor for proper advice while you are waiting for the meds to work.

    My DD spikes fevers as high as 104 (ear) and we have NEVER been to the ER!!
    Crafty26

    Answer by Crafty26 at 3:09 PM on Feb. 21, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN